BibTeX record journals/jsyml/Belegradek04

download as .bib file

@article{DBLP:journals/jsyml/Belegradek04,
  author    = {Oleg V. Belegradek},
  title     = {Semi-bounded relations in ordered modules},
  journal   = {J. Symb. Log.},
  volume    = {69},
  number    = {2},
  pages     = {499--517},
  year      = {2004},
  url       = {https://doi.org/10.2178/jsl/1082418540},
  doi       = {10.2178/jsl/1082418540},
  timestamp = {Sun, 28 May 2017 13:21:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/Belegradek04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics